CureZone   Log On   Join
Re: weird stuff with my IUD
 
blackbuttafli Views: 2,355
Published: 15 years ago
 
This is a reply to # 937,044

Re: weird stuff with my IUD


The only input you need is to TAKE IT OUT like someone told me. Your side effects are letting you know that something is not right. Have it removed asap, I've had mine out for 3 days now (thank GOD). Explore other methods of BC if possible. If only we knew about this site prior to getting the IUD. :)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.078 sec, (1)